Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 186, NWS Atlanta, GA

June 11, 2023Banks County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 11, 2023, 8:32 PM EDT for Banks County, Georgia. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2023, 8:32 PM EDT (00:32 UTC)
Expired
Jun 11, 2023, 8:45 PM EDT
In force
13 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Banks County, GA

The radar

The Greer radar (KGSP), 125 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 721 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
721 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1139 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

731 
WUUS52 KFFC 120032
SVRFFC
GAC011-120045-
/O.NEW.KFFC.SV.W.0186.230612T0032Z-230612T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
832 PM EDT Sun Jun 11 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Banks County in northeastern Georgia...

* Until 845 PM EDT.

* At 832 PM EDT, a severe thunderstorm was located near 
  Hollingsworth, or 9 miles south of Clarkesville, moving east at 30 
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Baldwin, Alto and Hollingsworth. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3448 8347 3446 8340 3444 8339 3443 8355
      3447 8358 3449 8355 3449 8354
TIME...MOT...LOC 0032Z 252DEG 26KT 3447 8351 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 8:07 PM EDT, 25 minutes earlier.

Area forecast discussion, Jun 11, 8:07 PM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
807 PM EDT Sun Jun 11 2023

...Evening Update with 00Z Aviation Discussion...

.UPDATE...
Issued at 755 PM EDT Sun Jun 11 2023

Overall, the forecast remains on track with exception to a rouge
cluster of strong, but compact storms which have been occasionally
severe making their way up the I-85 corridor. These storms have
robbed the environment of some instability, and time will tell
how much recovery we will see through the overnight hours but this
could likely mean a much less Severe threat south of I-85 through
the overnight hours.

Additionally, for areas north of the rouge cluster's path, a
Severe Thunderstorm Watch has been issued for portions of North
and Northwest Georgia through 3AM as a line of thunderstorms
pushes into the area from Tennessee. This line of storms will
present a threat for damaging wind gusts and potentually large
hail, and is expected to move into the forecast area around 10-11
PM.

Previous forecast package is on track, but given myriad of
continuously evolving factors, slight tweaks have been made with
the latest guidance.

Thiem

&&

.SHORT TERM...
(This evening through Monday)
Issued at 304 PM EDT Sun Jun 11 2023

The first round of morning to early afternoon convection is finally
making its way into eastern GA and starting to exit the CWA, though
a few storms are sill around in east central GA that have been
marginally strong at times. These will continue to exit to the east
over the next hour or so. The WAA machine is going strong today, and
with the sun out behind this initial round, more convection is
already beginning to fire back in south central Alabama that will
likely slowly push towards the Columbus metro and west central
Georgia over the next few hours. Outside of that, more uncertainty
exists over if we will see some late afternoon to evening
thunderstorms across the metro and north GA. Best chances are likely
far north GA and the mountains, where models indicate some moisture
pooling could occur. Combined with the aid of mechanical lift from
the mountains, we could see some things pop with the afternoon
sunlight that should be peaking out in those areas. Outside of there
are a bit worked over after the morning convection, but the special
18Z sounding shows that it won't take much heating for us to still
have plenty of instability around. For PoPs, have carved out an area
of slight chance PoPs around the metro this afternoon with higher
PoPs to the north and south, which seems to be the likeliest outcome.

Tonight is where is gets a bit spicier. Provided that we don't end
up popping too much in the way of convection this afternoon,
shortwave rotating around larger trough is pushing into the area and
driving a cold front with it. These two features will provide plenty
in the way of lift. Despite losing daylight, aggressive WAA should
help keep instability in place to allow for sfc based convection.
Pretty much all hi-res has aligned on the idea of a line of storms
pushing from TN and AL into NW GA and then pushing across the state
to the SE after sunset. SREF sfc based CAPE values remain in the 500-
1000 J/kg range well into the overnight, which the line would be
able to take advantage off. 0-3 SRH values 100+ m2/s2 out ahead of
the line/front as well, which would certainly aid in updraft
organization. Certainly could see some damaging wind gusts, and
can't rule out a few large hail reports, as well as a small chance
of a tornado or two, especially in far NW GA as this system pushes
in. As it continues to the south, we have the advantage of both
losing frontal forcing as well as diminishing instability as the
nocturnal boundary layer becomes more established and WAA wanes.
Line should begin to weaken as it pushes through metro and then
into central GA. How quickly that occurs will be dependent on a
few factors, including how quickly the line pushes into the area.
Best timing for ATL looks to be a bit after midnight at this time.

Tomorrow should see the line dissipate into central Georgia, with
some lingering showers and storms as the front stalls in the area.
Could see some afternoon redevelopment along it in central GA,
depending on how quickly the sun is able to break out in the area.
Highs will be split with the front, with lower 80s to the north, and
likely some areas broaching 90 in central GA. Thanks to a drier
airmass and yet another cold front, tomorrow night looks as though
it could be another unseasonably cool night, with lows in the 50s
and lower 60s once again. Enjoy it while it lasts - Georgia summer
will come for us eventually.

Lusk

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 304 PM EDT Sun Jun 11 2023

An active pattern is expected next week due to compressed zonal flow
aloft over much of the Southeast between a persistent upper level
ridging over the northern Gulf of Mexico and a closed low over the
Great Lakes region. As the extended period picks up on Monday night,
the surface low pressure stalled over the Great Lakes region will
begin to occlude. At this point, the cold front will become
elongated, oriented nearly parallel to the zonal flow over the
Southeast CONUS, and will stall across central and southern Georgia.
Much of north Georgia will remain within the post-frontal airmass
Monday night into early Tuesday. Low temperatures on Tuesday morning
are expected to be in the upper 50s to low 60s to the north of the
front and mid to upper 60s ahead of the front. Dewpoints will
gradually increase through the day on Tuesday as low-level winds
shift from northwesterly to southwesterly, increasing into the 60s
across the area by Tuesday afternoon. Precipitable water values will
similarly recover to between 1.5 to 2". Afternoon highs on Tuesday
will range from the upper 70s to low 80s in north Georgia and mid to
upper 80s in central Georgia.

A feature to keep an eye on Tuesday will be a mid/upper level
shortwave moving quickly from the ArkLaTex towards Georgia, which
will coincide with a slug of deep moisture moving into the
Southeast. Showers and thunderstorms will increase in coverage from
west to east during the daytime Tuesday, with highest chances near
the stalled frontal boundary. This boundary will retreat back to the
north on Tuesday night into Wednesday, at which point another
shortwave disturbance will bring another round of numerous showers
and thunderstorms across the forecast area, with highest chances
once again focused along the front. Rainfall totals from Tuesday
through Thursday morning are forecast to range from 2 to 3.5 inches,
although some uncertainty remains on where the highest amounts will
be will depend on the position of the frontal boundary, especially
as it begins to drift back to the north. Considering rain observed
today and Monday, locations that receive locally heavy rain could
see flash flooding and river flooding concerns. Similar to Tuesday,
increased cloud cover and precip coverage will keep lows limited to
the upper 70s and low 80s in north Georgia, although they will rise
into the mid to upper 80s in central Georgia.

On Thursday into Friday, it will be possible to see yet another
shortwave quickly drop from the central Great Plains towards west-
central Georgia, which would bring another round of heavy rain to
this area. However, mid-range guidance is inconsistent at this time
on the behavior and evolution of this system, and it will need to be
monitored in the coming days. By Friday afternoon and into the
weekend, high temperatures are forecast to reach into the upper 80s
to low 90s across the majority of the forecast area. These
temperatures, combined with dewpoints rising into the upper 60s to
low 70s, will lead to ample diurnal instability and scattered
showers and thunderstorms. Highest chances will be in the afternoon
hours each of these days, but showers and thunderstorms will likely
linger into the evening and night time given the low level
moisture.

King

&&

.AVIATION...
(00Z TAFS)
Issued at 755 PM EDT Sun Jun 11 2023

VFR in observance at all sites with VCTS approaching AHN.
Overnight, line of TSRA expected, with ATL timing between 04-08Z.
After the passage of the storms, RA likely to continue with
MVFR/IFR CIGs. Best SCT/BKN IFR timing window is 8-15Z, with VFR
returning around 17Z. SHRA possible at MCN/CSG sites through
morning and afternoon. Winds currently SW for most sites between
7-15 kts, shifting more NW between 12-18Z Mon.

//ATL Confidence...00Z Update...
Medium confidence on all elements.

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  83  61  81 /  80  20  10  50
Atlanta         67  82  63  81 /  80  20  20  60
Blairsville     60  76  52  74 / 100  20  10  50
Cartersville    65  82  58  79 /  90  20  20  60
Columbus        69  87  66  86 /  60  50  30  70
Gainesville     65  81  60  78 /  90  20  10  50
Macon           69  87  65  86 /  50  50  20  60
Rome            66  83  59  79 /  90  10  20  60
Peachtree City  65  84  61  82 /  70  30  20  60
Vidalia         71  89  69  89 /  30  70  30  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Lusk
LONG TERM....King
AVIATION...Thiem
Hazardous weather outlook, Jun 11, 8:26 PM EDT, 6 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
826 PM EDT Sun Jun 11 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-130030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
826 PM EDT Sun Jun 11 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A Severe Thunderstorm Watch has been issued for portions of North
and Northwest Georgia, north of the I-85 and I-20 corridors,
through 3 AM Monday.

A strong to severe line of thunderstorms is expected to push into
the forecast area between 10-11 PM. The main hazards including
damaging winds, hail, frequent lightning, and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms are expected to continue into Monday morning and
afternoon as the line pushes into Central Georgia with the main
risks being damaging wind gusts.

Thunderstorms will be possible each day Tuesday through Friday.
Currently, the primary risk with these will be frequent lightning,
small hail, strong winds, and heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Local storm report, Jun 11, 8:16 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
816 PM EDT Sun Jun 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     Hail             Luthersville            33.21N 84.74W
06/11/2023  E2.00 inch       Meriwether         GA   Public

            2 inch hail reported via social media in
            Moreland.

&&

KAL
Local storm report, Jun 11, 8:20 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
820 PM EDT Sun Jun 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     Hail             4 E Moreland            33.28N 84.70W
06/11/2023  E1.50 inch       Coweta             GA   Public

            Ping pong sized hail reported via social
            media near HWY 54 and Gordon Road.

&&

KAL
Local storm report, Jun 11, 8:22 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
822 PM EDT Sun Jun 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     Hail             4 E Moreland            33.28N 84.70W
06/11/2023  E1.50 inch       Coweta             GA   Public

            Corrects previous hail report from 4 E
            Moreland. Ping pong sized hail reported via
            social media near HWY 54 and Gordon Road.

&&

KAL
Special weather statement, Jun 11, 8:27 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
827 PM EDT Sun Jun 11 2023

GAZ024-120045-
Banks GA-
827 PM EDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of north central Banks
County through 845 PM EDT...

At 827 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Hollingsworth, or 8 miles north of Homer,
moving northeast at 30 mph.

HAZARD...40 to 50 mph wind and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, this storm has
         also exhibited localized rotation. A brief tornado could
         quickly form.

Locations impacted include...
Hollingsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3449 8349 3448 8346 3447 8342 3446 8340
      3445 8339 3443 8354 3447 8358 3449 8355
TIME...MOT...LOC 0027Z 244DEG 28KT 3446 8350

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 11, 8:30 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
830 PM EDT Sun Jun 11 2023

GAZ007-013-014-120045-
Gilmer GA-Dawson GA-Pickens GA-
830 PM EDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of south central
Gilmer, northwestern Dawson and central Pickens Counties through 845
PM EDT...

At 830 PM EDT, a strong thunderstorm was near Talking Rock, or near
Jasper, moving northeast at 40 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Jasper, Talking Rock, Sequoyah Lake, Blaine, Lake Tamarack and
Fausett Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
north central Georgia.

&&

LAT...LON 3443 8453 3451 8457 3462 8437 3456 8424
      3444 8428
TIME...MOT...LOC 0030Z 245DEG 33KT 3448 8450

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 11, 8:32 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
832 PM EDT Sun Jun 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     Tstm Wnd Dmg     3 SE Turin              33.29N 84.61W
06/11/2023                   Coweta             GA   911 Call Center

            Tree down at the interection of Lawshe Road
            and Peeks Crossing.

&&

KAL

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:06 PM EDTSpecial Weather StatementFFCPickens24 min
Jun 11, 8:27 PM EDTSpecial Weather StatementFFCBanks18 min
Jun 11, 8:30 PM EDTSpecial Weather StatementFFCPickens15 min
Jun 11, 8:42 PM EDTSevere Thunderstorm WarningFFCBanks20 min
Jun 11, 8:47 PM EDTSpecial Weather StatementFFCMontgomery28 min
Jun 11, 8:50 PM EDTSpecial Weather StatementFFCDawson, Lumpkin, Union25 min
Jun 11, 8:52 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, Pickens, Union41 min
Jun 11, 9:07 PM EDTSpecial Weather StatementFFCDawson, Lumpkin23 min
Jun 11, 9:18 PM EDTSpecial Weather StatementFFCDawson, Lumpkin27 min
Jun 11, 9:37 PM EDTSpecial Weather StatementFFCFannin38 min
Jun 11, 9:54 PM EDTSpecial Weather StatementFFCMontgomery36 min
Jun 11, 10:05 PM EDTSpecial Weather StatementFFCLumpkin25 min
Jun 11, 10:16 PM EDTSpecial Weather StatementFFCGilmer29 min
Jun 11, 10:26 PM EDTSpecial Weather StatementFFCWhite34 min
Jun 11, 10:37 PM EDTSpecial Weather StatementFFCCatoosa, Dade38 min
Jun 11, 10:50 PM EDTSpecial Weather StatementFFCLaurens25 min
Jun 11, 11:05 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield25 min
Jun 11, 11:40 PM EDTSpecial Weather StatementFFCFannin35 min
Jun 11, 11:42 PM EDTSpecial Weather StatementFFCChattooga, Floyd33 min
Jun 12, 12:04 AM EDTSpecial Weather StatementFFCBartow, Floyd, Gordon, Polk26 min
Jun 12, 12:27 AM EDTSpecial Weather StatementFFCBartow, Polk33 min
Jun 12, 12:30 AM EDTSpecial Weather StatementFFCCarroll, Haralson45 min
Jun 12, 1:10 AM EDTSpecial Weather StatementFFCForsyth, Hall35 min
Jun 12, 1:43 AM EDTSpecial Weather StatementFFCBanks, Jackson32 min
Jun 12, 2:48 AM EDTSpecial Weather StatementFFCBaldwin, Hancock27 min
Jun 12, 3:09 AM EDTSpecial Weather StatementFFCGlascock, Warren36 min
Jun 12, 3:17 AM EDTSpecial Weather StatementFFCHancock28 min
Jun 12, 3:32 AM EDTSpecial Weather StatementFFCStewart28 min
Jun 12, 3:47 AM EDTSpecial Weather StatementFFCStewart, Webster28 min
Jun 12, 4:11 AM EDTSpecial Weather StatementFFCSchley, Sumter34 min
Jun 12, 4:43 AM EDTSpecial Weather StatementFFCDooly, Pulaski, Sumter32 min
Jun 12, 4:59 AM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs, Wilkinson31 min
Jun 12, 5:03 AM EDTSpecial Weather StatementFFCJefferson27 min
Jun 12, 5:15 AM EDTSpecial Weather StatementFFCCrisp, Pulaski, Wilcox30 min
Jun 12, 5:30 AM EDTSpecial Weather StatementFFCJohnson, Laurens, Treutlen30 min
Jun 12, 5:41 AM EDTSpecial Weather StatementFFCDodge, Montgomery, Telfair, Wheeler, Wilcox49 min
Jun 12, 5:56 AM EDTSpecial Weather StatementFFCEmanuel, Laurens, Treutlen49 min
Jun 12, 6:25 AM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler50 min
Jun 12, 6:42 AM EDTSpecial Weather StatementFFCEmanuel18 min
Jun 12, 6:59 AM EDTSpecial Weather StatementFFCToombs31 min
Jun 12, 2:22 PM EDTSpecial Weather StatementFFCWilcox38 min
Jun 12, 2:53 PM EDTSpecial Weather StatementFFCDodge37 min
Jun 12, 3:05 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler22 min
Jun 12, 5:08 PM EDTSpecial Weather StatementFFCHouston, Pulaski37 min
Jun 12, 5:09 PM EDTSpecial Weather StatementFFCLaurens, Treutlen36 min
Jun 12, 5:44 PM EDTSpecial Weather StatementFFCDodge, Wheeler46 min
Jun 12, 5:47 PM EDTSpecial Weather StatementFFCTreutlen28 min
Jun 12, 6:04 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Treutlen, Wheeler23 min
Jun 12, 6:06 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Montgomery, Telfair, Wheeler39 min
Jun 12, 6:47 PM EDTSpecial Weather StatementFFCTelfair28 min
Jun 12, 7:23 PM EDTSpecial Weather StatementFFCWilcox37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.